# SDR DU4R2007026

- Difficulty date: January 19, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BASE OF FRAME UNDER FLOOR SUPPORT STRUCTURE THE BULGE OF THE AFT CARGO PIT AT BS 1460 B/O 0 TO B/L 13L.  REMOVED SHEAR TIE.  FABRICATED AND INSTALLED SHEAR TIE 7.0" BY 2.0" FROM 7075-T6 .050" IAW B757 SRM 51-30-01, 51-10-021 AND 51-40-02.
